# SDR QXEA2020061100181

- Difficulty date: June 10, 2020
- Submitted: June 11, 2020
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 20,811 hours, 22,486 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Part number: QXD6520836
- Condition: Missing
- Location: Pax Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EXTERIOR HANDLE STOP GUIDE IS MISSING. REMOVED FROM SERVICE. INSTALLED NEW STOP GUIDE IAW Q400 AMM 52-11-11-400-801, PARA 4,I. CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
